I am experiencing daily severe stomach cramps since I began hypothyroid medication. Drinking water makes it a lot worse. It’starts with constipation then turns to liquids and my stomach won’t stop cramping till it’s “done”. It’s terrible and affecting every aspect of my life. From my reading online it sounds like hyper motility where your GI system is over functioning. Mine seems to be on hyper drive. Armour, levothyroxine and Tirosint all produce the same side effects . I’m desperate to find a solution. Living on Imodium seems wrong and maybe dangerous. So far not drinking too much liquid, staying on bland food like chicken and rice and bananas, Kefir, and small amount of Metamucil are helping but not enough and I’m eating less than I should be. Has anyone else had a reaction like this yes it’s rare but trust me it is real. I have started taking beta blockers but that’s not helping enough either.
Have you told you DR?, if not I suggest you do so yesterday.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If I slowly stop taking omeprazole, will I feel any side effects such as stomach cramps, leg cramps?
Updated 27 Aug 2012 • 4 answers
Updated 5 Nov 2013 • 1 answer
Updated 5 Oct 2014 • 2 answers
Updated 21 May 2016 • 1 answer
Updated 5 Mar 2017 • 1 answer